Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Subdirect sums of rings


Author: Neal H. McCoy
Journal: Bull. Amer. Math. Soc. 53 (1947), 856-877
DOI: https://doi.org/10.1090/S0002-9904-1947-08867-4
MathSciNet review: 0021543
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Baer, Radical ideals, Amer. J. Math. vol. 65 (1943) pp. 537-568. MR 9019
  • 2. G. Birkhoff, Subdirect unions in universal algebra, Bull. Amer. Math. Soc. vol. 50 (1944) pp. 764-768. MR 10542
  • 3. B. Brown and N. H. McCoy, Radicals and subdirect sums, Amer. J. Math. vol. 69 (1947) pp. 46-58. MR 19594
  • 4. A. Forsythe and N. H. McCoy, On the commutativity of certain rings, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 523-526. MR 16093
  • 5. O. Goldman, A characterization of semi-simple rings with the descending chain condition, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 1021-1027. MR 19592
  • 6. O. Goldman, Semi-simple extensions of rings, Bull. Amer. Math. Soc. vol. 52 (1946) pp. 1028-1032. MR 19593
  • 7. N. Jacobson, Structure theory of simple rings without finiteness assumptions, Trans. Amer. Math. Soc. vol. 57 (1945) pp. 228-245. MR 11680
  • 8. N. Jacobson, The radical and semi-simplicity for arbitrary rings, Amer. J. Math. vol. 67 (1945) pp. 300-320. MR 12271
  • 9. N. Jacobson, Structure theory for algebraic algebras of bounded degree, Ann. of Math. vol. 46 (1945) pp. 695-707. MR 14083
  • 10. R. E. Johnson and F. L. Kiokemeister, The endomorphisms of the total operator domain of an infinite module, to appear in Trans. Amer. Math. Soc. MR 23811
  • 11. Gottfried Köthe, Abstrakte Theorie nichtkommutativer Ringe mit einer Anwendung auf die Darstellungstheorie kontinuierlicher Gruppen, Math. Ann. 103 (1930), no. 1, 545–572 (German). MR 1512637, https://doi.org/10.1007/BF01455710
  • 12. G. Köthe, Ein Beitrag zur Theorie der kommutativen Ringe ohne Endlichkeitsbedingung, Nachr. Ges. Wiss. Göttingen (1930) pp. 195-207.
  • 13. G. Köthe, Die Theorie der Verbände, Jber. Deutschen Math. Verein. vol. 47 (1937) pp. 125-144.
  • 14. Wolfgang Krull, Idealtheorie in Ringen ohne Endlichkeitsbedingung, Math. Ann. 101 (1929), no. 1, 729–744 (German). MR 1512564, https://doi.org/10.1007/BF01454872
  • 15. W. Krull, Idealtheorie, Berlin, 1935.
  • 16. Wolfgang Krull, Ein Satz über primäre Integritätsbereiche, Math. Ann. 103 (1930), no. 1, 450–465 (German). MR 1512631, https://doi.org/10.1007/BF01455704
  • 17. N. H. McCoy and Deane Montgomery, A representation of generalized Boolean rings, Duke Math. J. 3 (1937), no. 3, 455–459. MR 1546001, https://doi.org/10.1215/S0012-7094-37-00335-1
  • 18. Neal H. McCoy, Subrings of Direct Sums, Amer. J. Math. 60 (1938), no. 2, 374–382. MR 1507320, https://doi.org/10.2307/2371301
  • 19. Neal H. McCoy, Subrings of infinite direct sums, Duke Math. J. 4 (1938), no. 3, 486–494. MR 1546070, https://doi.org/10.1215/S0012-7094-38-00441-7
  • 20. N. H. McCoy, Generalized regular rings, Bull. Amer. Math. Soc. vol. 45 (1939) pp. 175-178.
  • 21. N. H. McCoy, Subdirectly irreducible commutative rings, Duke Math. J. vol. 12 (1945) pp. 381-387. MR 12266
  • 22. G. C. Moisil, Sur les anneaux de caractéristique 2 ou 3 et leurs applications, Bulletin de Mathématiques et de Physique pures et Appliquées vol. 12 (1941) pp. 66-90. MR 13136
  • 23. S. Perlis, A characterization of the radical of an algebra, Bull. Amer. Math. Soc. vol. 48 (1942) pp. 128-132. MR 6158
  • 24. Heinz Prüfer, Neue Begründung der algebraischen Zahlentheorie, Math. Ann. 94 (1925), no. 1, 198–243 (German). MR 1512254, https://doi.org/10.1007/BF01208655
  • 25. I. E. Segal, The group algebra of a locally compact group, Trans. Amer. Math. Soc. vol. 61 (1947) pp. 69-105. MR 19617
  • 26. M. H. Stone, The theory of representations for Boolean algebras, Trans. Amer. Math. Soc. 40 (1936), no. 1, 37–111. MR 1501865, https://doi.org/10.1090/S0002-9947-1936-1501865-8
  • 27. J. von Neumann, On regular rings, Proc. Nat. Acad. Sci. U. S. A. vol. 22 (1936) pp. 707-713.
  • 28. John von Neumann, Continuous geometry, Princeton Landmarks in Mathematics, Princeton University Press, Princeton, NJ, 1998. With a foreword by Israel Halperin; Reprint of the 1960 original; Princeton Paperbacks. MR 1619428
  • 29. L. I. Wade, Post algebras and rings, Duke Math. J. vol. 12 (1945) pp. 389-395. MR 12265


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1947-08867-4

American Mathematical Society